# SDR AALA20111006LGW01

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 98,126 hours, 16,279 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492102
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: A

## Discrepancy

MXP - CREW REPORTED ON TAKEOFF ROLL, FIRST OFFICER OBSERVED LOSS OF BOTH FLIGHT DIRECTORS.  AFTER TAKEOFF COMMAND AIRSPEED BUGS ALSO NOTED MISSING FROM BOTH SIDES.  AUTOPILOT MODE CONTROL PANEL LOCKED UP.  NO WARNING INDICATIONS OR EICAS MESSAGES.  EMERGENCY DECLARED FLIGHT RETURNED MXP.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUTOPILOT MODE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
